# SDR USAA011271

- Difficulty date: September 21, 2001
- Submitted: October 25, 2001
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB WITH OLD REPAIR REMOVED, STATION 178 WL 187 BL 0.  MADE NEW REPAIR AND INSTALLED SAME.  (M)
